MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 400006
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Information (3190)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cage collapsed.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: based on the fatigue testing results, the surgeon must consider the levels of implantation, patient weight, patient activity level, other patient conditions, etc.Which may impact the performance of the intervertebral body fusion device.If the patient is involved in an occupation or activity which applies inordinate stress upon the implant (e.G.Substantial walking, running, lifting, or muscle strain) the surgeon must advise the patient that resultant forces can cause failure of the device.Information regarding the patient, patient¿s lifestyle and post-op activity level is not available and cannot be evaluated.However, these may be contributing factors of possible device failure.Conclusion: failure of the acculif implant could not be confirmed conclusively due very limited amount of information regarding the event.
 
Event or Problem Description
It was reported that the cage collapsed.

Brand Name
ACCULIF PL 6-9MM X 11MM X 27 MM X 8 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5490160
Report Number3004024955-2016-00027
Device Sequence Number13527915
Product Code MAX
UDI-Device Identifier07613327066753
UDI-Public(01)07613327066753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number400006
Device Lot Number06291506
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2016
Supplement Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;